# SDR 96FDEA00756

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420FE
- Make and model: Airbus A310-222
- Aircraft serial: 339
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Case
- Part number: 786877
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, A/F VIB DEVELOPED AT 250 KTS/5000 FT STRAIGHT AND LEVEL.  SLOWED TO 220 KTS VIB STOPPED, CLIMBED TO 23,000 FT A/S 250 VIB AGAIN AND SLOWING THROUGH 235 KTS VIB STOPPED.  NO VIB BELOW 235 KTS, NO VIB THROUGH YOKE OR RUDDER PEDALS.  ECAM STS NOT CAT 3/INCRS LDG DIST BY 1.1.  FOUND FRONT NR 1 FAN CASE ASSY WORN, REMOVED AND REPLACED PER MM 72-23-01.  RAN NR 1 ENG AND NO VIB, OK FOR SERVICE AND LEAK CHECK GOOD.  REMOVED AND REPLACED FLEX LINE FOR HYD, PRESS CHECK GOOD.  PERFORMED A/FLT SYS AND A/SELF TEST, NO FAULTS.
